| Catalog Number |
FL19H |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between october 1-december 31, 2025.This report summarizes 5 malfunction event(s), where it was reported the device experienced end/siderail cannot latch upright, mid-position, or stuck at lowest height.No adverse consequence or clinically relevant delay in treatment was reported.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.5 device(s) was/were functionally/visually inspected in the field.The device(s) was/were repaired and returned to use.Evaluation results findings (components/results) 2 devices: side rail / dust or dirt problem identified 1 device: cable; mechanical/structural / mechanical problem identified 1 device: side rail / wear problem 1 device: side rail / mechanical problem identified.There was no remedial action taken.This device is not labeled for single use.